On the factorization of certain probability distributions

Harald Cramér

TBD mathscidoc:1701.332029

Arkiv for Matematik, 1, (1), 61-65, 1949.9
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:34:09 uploaded by arkivadmin ] [ 417 downloads ] [ 0 comments ] [ Cited by 15 ]
@inproceedings{harald1949on,
  title={On the factorization of certain probability distributions},
  author={Harald Cramér},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203409996146838},
  booktitle={Arkiv for Matematik},
  volume={1},
  number={1},
  pages={61-65},
  year={1949},
}
Harald Cramér. On the factorization of certain probability distributions. 1949. Vol. 1. In Arkiv for Matematik. pp.61-65. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203409996146838.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved